# SDR N6WA2025101701

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N556GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10050
- Aircraft time: 44,870 hours, 34,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SMOKE GOOGLES DAMAGED.    REMOVED AND REPLACED F/O'S SMOKE GOOGLES IAW CRJ AMM 35-11-12
